Π-normally embedded subgroups of finite soluble groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995), p. 113-119
@article{RSMUP_1995__94__113_0,
     author = {Ballester-Bolinches, A. and P\'erez-Ramos, M. D.},
     title = {$\Pi $-normally embedded subgroups of finite soluble groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     pages = {113-119},
     zbl = {0847.20013},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__113_0}
}
Ballester-Bolinches, A.; Pérez-Ramos, M. D. $\Pi $-normally embedded subgroups of finite soluble groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995) pp. 113-119. http://www.numdam.org/item/RSMUP_1995__94__113_0/

[1] B. Amberg - S. Franciosi - F. De Giovanni, Products of Groups, Oxford Mathematical monographs, Oxford University Press (1992). | MR 1211633 | Zbl 0774.20001

[2] A. Ballester-Bolinches - M.D. Pérez-Ramos, Permutability in finite soluble groups, To appear in Math. Proc. Cambridge Phil. Soc. | MR 1269927 | Zbl 0817.20016

[3] K. Doerk - T.O. Hawkes, Finite Soluble Groups, Walter de Gruyter, Berlin, New York (1992). | MR 1169099 | Zbl 0753.20001

[4] K. Doerk, Eine Bemerkung über das Reduzieren von Hallgruppen in endlichen auflösbaren Gruppen, Arch. Math., 60 (1993), pp. 505-507. | MR 1216691 | Zbl 0791.20014